MAUDE Adverse Event Report: AFFINITI 50 ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

AFFINITI 50 ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 989605410251
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is underway to determine the root cause of the issue.Results of the investigation will be included in a follow up report upon its completion.
 
Event or Problem Description
A customer reported encountering an incident where a patient¿s data was mixed with another exam.According to the case details, images from a previous study appeared in the next patient¿s exam.The data mix-up was identified by the user and there was no allegation of altered patient outcome as a result of the issue.
 
Additional Manufacturer Narrative
A philips field service engineer went to the customer site to gather system logs for further investigation.Evaluation of the system logs could not identify any system malfunction, and the system appeared to be working as designed.Additional information regarding this event was unable to be obtained from the customer and the reported issue could not be reproduced, so the root cause could not be determined.No additional events have been reported for this issue by the customer post notification.
 
Event or Problem Description

Brand Name
AFFINITI 50 ULTRASOUND SYSTEM
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
MDR Report Key11963249
Report Number3019216-2021-10070
Device Sequence Number4543939
Product Code IYN
UDI-Device Identifier00884838056244
UDI-Public00884838056244
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number989605410251
Device Catalogue Number795208
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date05/19/2021
Initial Date Received by Manufacturer 05/19/2021
Supplement Date Received by Manufacturer05/19/2021
Initial Report FDA Received Date06/08/2021
Supplement Report FDA Received Date10/13/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1